# SDR CA030915013

- Difficulty date: September 12, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 27,625 hours
- Engine: Pwa PT6T3
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Panel
- Part number: H20503281177
- Condition: Delaminated
- Location: Tailboom
- Component: Tailboom, Bell
- Component part number: H20503281177
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THIS WAS FOUND ON A DAILY INSPECTION.  THE TAILBOOM HELICOMB PANEL WAS DELAMINATED JUST AFT OF THE BAGGAGE COMPARTMENT.  THIS AIRCRAFT WAS ON FIRES, DOING LOTS OF HOVERING WHICH MAY HAVE CONTRIBUTED TO THE DELAMINATION DUE TO HOT EXHAUST HITTING IT.
